# SDR MWEA011411

- Difficulty date: October 30, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 42,614 hours, 32,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5912285515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF CRACKS AROUND FASTENERS ON WINDOW INNER DOUBLER AT STATION 654 LOWER RIGHT CORNER AND AT STATION 643 UPPER LEFT CORNER OF DOUBLER. FABRICATED AND INSTALLED DOUBLERS.
